New Mexico, 2015

Hail and Damaging Winds in New Mexico, May 18 to 19, 2015

May 18 to 19, 2015 · NWS ABQ · 12 events in 10 counties and zones

Strong south to southeast upslope flow combined with an upper level disturbance within southwest flow to create widespread showers and thunderstorms across New Mexico. Strong instability over the eastern plains led to a few severe thunderstorms with up to quarter size hail during the afternoon and overnight hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500
Crop damage
$1,000
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

Strong south to southeast upslope flow combined with an upper level disturbance within southwest flow to create widespread showers and thunderstorms across New Mexico. Strong instability over the eastern plains led to a few severe thunderstorms with up to quarter size hail during the afternoon and overnight hours. A few screen doors were damaged due to this hail in Quay County near House. Many of the strong thunderstorm wind gusts reported across the region were brief and a result of virga outflows. One particularly strong outflow toppled four aspen trees in Farmington. Many weakened or dead tree limbs across the Albuquerque metro area were downed as a result of the gusty winds. No other damage was reported from these storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 18, 10:47 AM MST, 3 hours 58 minutes earlier.

Area forecast discussion, May 18, 10:47 AM MST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
ISSUED BY NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1147 AM MDT MON MAY 18 2015

.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS WILL PERSIST THROUGH MUCH OF THE DAYLIGHT HOURS
PRIOR TO OVERNIGHT DETERIORATION IN SHOWERS AND THUNDERSTORMS AS
MOISTURE STREAMS INTO THE AREA AHEAD OF AN APPROACHING UPPER LEVEL
LOW. BEST CHANCES FOR WET RUNWAYS AND MVFR OR IFR CONDITIONS
OVERNIGHT WILL BE AT KTCC...KROW AND KLVS (IN THAT ORDER). AN EAST
CANYON/GAP WIND IS FORECAST AT KABQ THIS EVENING...WHICH MAY BE
ENHANCED BY CONVECTIVE OUTFLOWS EAST OF THE MOUNTAINS. AT THIS
TIME...HIGHEST GUSTS ARE FORECAST JUST BELOW AVIATION WEATHER
WARNING CRITERIA AT KABQ...BUT GUSTS COULD EASILY BY HIGHER.
MOUNTAIN OBSCURATIONS ARE ANTICIPATED OVERNIGHT INTO TUESDAY AS
WELL...WITH HIGHEST CONFIDENCE OVER THE NORTHERN MOUNTAINS. VFR
CONDITIONS WILL RETURN BY LATE TUESDAY MORNING AT KSAF...KLVS...
KTCC AND KROW.

11

&&

.PREV DISCUSSION...ISSUED BY NWS EL PASO TX/SANTA TERESA NM...
.UPDATE...
UPDATED 1ST PERIOD SKY COVER TO BETTER MATCH LATEST VISIBLE
SATELLITE IMAGERY SHOWING A STATUS DECK ACROSS PORTIONS OF THE
NORTHEAST. ALSO TWEAKED 1ST PERIOD POPS DOWN SLIGHTLY GIVEN LOW
COVERAGE OF WETTING PRECIPITATION PRIOR TO 00Z...WITH THE
EXCEPTION OF THE SANGRE DE CRISTO MOUNTAINS AND THE SOUTHEAST
PLAINS. OTHERWISE...FORECAST ON TRACK. NEW SUITE OF PRODUCTS OUT
SHORTLY.

11

&&

.PREV DISCUSSION...335 AM MDT MON MAY 18 2015...
.SYNOPSIS...
ANOTHER UPPER LEVEL STORM SYSTEM APPROACHING FROM THE WEST WILL
DRAW UP ABUNDANT GULF MOISTURE FROM THE SOUTHEAST AND PRODUCE
WIDESPREAD SHOWERS AND THUNDERSTORMS OVER MUCH OF NEW MEXICO THIS
AFTERNOON THROUGH TUESDAY MORNING. THE BEST CHANCES FOR HEAVY
RAINFALL AND STRONG TO SEVERE THUNDERSTORMS WILL BE EAST OF THE
CENTRAL MOUNTAIN CHAIN OVERNIGHT. AS THE STORM SYSTEM HEADS
NORTHEAST OF THE AREA TUESDAY AFTERNOON...DRY WEATHER RETURNS
TUESDAY NIGHT AND WEDNESDAY. A BACKDOOR COLD FRONT WILL SLIDE
SOUTH THROUGH THE EASTERN PLAINS ON WEDNESDAY...KEEPING TEMPERATURES
FROM WARMING MUCH THERE. INCREASING MOISTURE BEHIND THIS FRONT
WILL PUSH INTO EASTERN NEW MEXICO WEDNESDAY NIGHT WITH SHOWERS AND
THUNDERSTORMS DEVELOPING FROM THE CENTRAL MOUNTAIN CHAIN EAST
THURSDAY AFTERNOON AND THURSDAY NIGHT. DRIER AIR MOVES IN FROM THE
WEST ON FRIDAY.

&&

.DISCUSSION...
MODELS TRENDING FASTER WITH THE UPPER LOW OVER CENTRAL AND
SOUTHERN CALIFORNIA. BOTH NAM AND GFS BREAK OUT MORE SHOWERS AND
THUNDERSTORMS THIS AFTERNOON...PRIMARILY OVER THE NORTHWEST HALF
OR SO. A FEW STRONG STORMS ARE POSSIBLE OVER THE EAST SLOPES OF
THE NORTHERN SANGRES WITH GOOD SFC CONVERGENCE EXPECTED THERE. MAIN
SEVERE THUNDERSTORM THREAT POTENTIAL HAS ALSO SPED UP. HIGHEST
MU CAPE AND BULK SHEAR PARAMETERS FROM THE NAM12 AND OTHER HIGH RES
MODELS SHOWING UP BETWEEN 03-09Z TONIGHT OVER CHAVES...DE
BACA...CURRY AND ROOSEVELT COUNTIES. GFS IS SLOWER WITH THE LOW
LEVEL MOISTURE SURGE AND KEEPS THE BEST MU CAPE SOUTH OF THE CWA
UNTIL AROUND MID-DAY TUESDAY. SPC GOING WITH THE HIGHER RES MODEL
SOLUTIONS AND TRENDED THE FORECAST MORE IN LINE WITH SPC. LARGE HAIL
AND STRONG WINDS THE MAIN THREAT. ELSEWHERE...SCATTERED SHOWERS
AND THUNDERSTORM EXPECTED TO PRODUCE ANOTHER ROUND OF SIGNIFICANT
WETTING RAINS FOR MUCH OF NORTHERN AND EASTERN NEW MEXICO. MODELS
CONTINUE IDEA THAT DRY AIR ALOFT WILL WILL OUT OVER THE SOUTHWEST
MOUNTAINS. STRONG EAST WINDS A POSSIBILITY INTO THE ABQ AND SANTA
FE METRO AREAS THIS EVENING AS STRONG CONVECTION OVER THE EAST
RESULTS IN RAIN COOLED AIR AND HIGHER SFC PRESSURES. BOTH NAM AND
GFS FASTER WITH DRIER AIR PUSH TUESDAY MORNING. MOST PRECIPITATION
SHIFTS EAST OF THE AREA BY LATE MORNING.

WEDNESDAY IS STILL ON TRACK TO BE A DRIER AND SLIGHTLY WARMER DAY
OVER WESTERN AND CENTRAL NM. A BACKDOOR COLD FRONT WILL KEEP
NORTHEAST AND EAST-CENTRAL NM FROM WARMING MUCH IF AT ALL. RETURN
FLOW SETS UP OVER EASTERN NM WEDNESDAY NIGHT...SETTING THE STAGE
FOR ANOTHER ROUND OF CONVECTION EAST OF THE CENTRAL MOUNTAIN CHAIN
THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. INCREASING DIFLUENT
SOUTHWEST FLOW ALOFT IS EXPECTED THURSDAY AS A SHORT-WAVE TROUGH
RACING OUT AHEAD OF YET ANOTHER CLOSED LOW OVER CENTRAL CALIFORNIA
LIKELY TO PRODUCE THE POTENTIAL FOR STRONG TO SEVERE STORMS THURSDAY
AFTERNOON THROUGH THURSDAY NIGHT FOR THE EASTERN PLAINS. WWD
MOVING OUTFLOW FROM THE RAIN COOLED AIR OVER THE PLAINS WILL
LIKELY PUSH FARTHER WEST THAN THE GFS DEPICTS...RESULTING IN
STORMS ALONG THE EAST SLOPES OF THE SANDIA/MANZANOS AND THE SOUTH-
CENTRAL MOUNTAINS AND PERHAPS AS FAR WEST AS THE WEST-CENTRAL
MOUNTAINS/DIVIDE. IN FACT...THE 00Z ECMWF SOLUTION PROGGING
EXACTLY THIS SCENARIO. BOTH MODELS INDICATING THAT AN UPPER LEVEL
DRY SLOT FROM THE SW MOVES OVERHEAD FRIDAY...RESULTING IN A BREEZY
BUT MAINLY DRY DAY. THE ONE EXCEPTION MAY BE THE EASTERN PLAINS
WHERE THE ECMWF IS INDICATING DRYLINE NOCTURNAL CONVECTION MAY GET
GOING.

BOTH OPERATIONAL GFS AND ECMWF LIFT A VIGOROUS CLOSED UPPER LOW
NEWD THROUGH NRN ARIZONA FRIDAY NIGHT. BOTH MODELS ALSO KEEP
SHOWER AND THUNDERSTORM CHANCES OVER THE NW QUARTER OF THE STATE
SATURDAY WITH PERHAPS ISOLD SHOWERS SPREADING SEWD SUNDAY.

33

&&

.FIRE WEATHER...
WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED
THROUGH THE FORECAST PERIOD. AN ACTIVE WEATHER PATTERN WILL RESULT
IN BELOW NORMAL TEMPERATURES THROUGHOUT THE WEEK AND WETTER THAN
NORMAL CONDITIONS...PARTICULARLY EAST. THE CONTRAST IN LOW LEVEL
MOISTURE AND RH WILL BE FAIRLY DRAMATIC FOR MUCH OF THE WEEK WITH
MIN RH VALUES BELOW 15 PERCENT AND FAIR OVERNIGHT RECOVERIES ACROSS
THE WEST WITH EPISODES OF MOIST SOUTHEAST FLOW INTO THE EASTERN
ZONES.

CLOSED UPPER LOW CURRENTLY MOVING OVER CENTRAL CALIFORNIA WITH
FAIRLY STRONG ASSOCIATED JET SOUTH OF THE LOW AND APPROACHING
WESTERN NEW MEXICO. A BACK DOOR FRONT IS CURRENTLY POSITIONED NEAR
THE COLORADO BORDER AND WILL MOVE INTO NORTHEAST NEW MEXICO DURING
THE EARLY MORNING HOURS. SOUTHEAST WINDS ACROSS THE REMAINDER OF THE
PLAINS WILL USHER IN PLENTY OF GULF MOISTURE. SHOWERS AND
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INITIALLY FAVORING THE
HIGH TERRAIN BUT THE FOCUS FOR SIGNIFICANT PRECIPITATION AND STRONG
THUNDERSTORMS SHIFTS TO THE EAST DURING THE LATE AFTERNOON AND
OVERNIGHT HOURS. THE GRADIENT WILL SUPPORT RELATIVELY STRONG
SOUTHEAST WINDS INTO THE RIO GRANDE VALLEY BUT GAP WINDS COULD
DEVELOP AFTER SUNSET.

BY TUESDAY...THE UPPER LOW WILL TRACK NORTH OF NEW MEXICO WITH THE
WEAKENING JET MOVING ACROSS NEW MEXICO BRINGING IN MUCH DRIER AIR.
SOUTHWEST LOW LEVEL FLOW DEVELOPS AND MOISTURE IS SCOURED OUT FROM
WEST TO EAST. WIDESPREAD WETTING PRECIPITATION PERSISTS DURING THE
MORNING HOURS EAST OF THE CENTRAL MOUNTAINS...AGAIN WITH CHANCES OF
STRONG THUNDERSTORMS EXTREME EASTERN ZONES. HOWEVER...THIS ACTIVITY
WILL STEADILY DIMINISH DURING THE AFTERNOON. MEANWHILE...AFTERNOON
RH VALUES FALL BELOW 15 PERCENT ACROSS PORTIONS OF THE WEST AND RIO
GRANDE VALLEY.

WEAK RIDGING DEVELOPS OVER THE GREAT BASIN EARLY WEDNESDAY WITH THE
RIDGE AXIS OVER NEW MEXICO BY MID DAY. TEMPERATURES REBOUND WEST AND
CENTRAL ZONES...BUT A BACK DOOR FRONT INTO THE EASTERN PLAINS WILL
BRING IN COOLER TEMPERATURES AND ANOTHER ROUND OF LOW LEVEL MOISTURE.
CHANCES OF WETTING RAIN INCREASE ACROSS THE EAST LATE IN THE DAY.
WESTERN AND CENTRAL ZONES REMAIN DRY WITH MIN VALUES BELOW 15
PERCENT FOR MUCH OF THE AREA.

ANOTHER STRENGTHENING UPPER LOW MOVES ONSHORE LATE THURSDAY AND
APPROACHES NEW MEXICO ON FRIDAY. CHANCES OF WETTING RAIN WILL AGAIN
FAVOR THE EAST ON THURSDAY WHILE THE WEST REMAINS DRY. BY FRIDAY...
THE UPPER JET MOVES OVER WESTERN NEW MEXICO BRINGING IN ANOTHER DRY
SLOT. MODERATE TO STRONG SOUTHWEST WINDS AND DRY AIR MIX TO THE
SURFACE. HIGH HAINES OF SIX IS FORECAST FOR THE WEST ON THURSDAY AND
INCREASES IN AREA ON FRIDAY. THUS...CRITICAL THRESHOLDS OF RH AND
WIND ARE EXPECTED ON FRIDAY...MAINLY IN THE RIO GRANDE VALLEY SOUTH
OF ALBUQUERQUE. HOWEVER...GIVEN RECENT MOISTURE AND GREEN UP OF
FUELS CRITICAL FIRE WEATHER IS NOT EXPECTED.

THE TROUGH CROSSES NEW MEXICO SATURDAY WITH WEAK RIDGING BY SUNDAY.
TEMPERATURES WILL REMAIN BELOW NORMAL WITH PRECIPITATION LIMITED TO
THE NORTHERN HIGH TERRAIN BOTH DAYS.

TEMPERATURES WILL REMAIN BELOW NORMAL FOR THE WEEK. VENTILATION WILL
BE MAINLY GOOD TO EXCELLENT THROUGH THE FORECAST PERIOD... EXCEPT IN
THE EASTERN ZONES ON WEDNESDAY AND THURSDAY WHERE VENTILATION WILL
BE FAIR. POOR TO FAIR VALUES ARE ALSO EXPECTED ACROSS NORTH CENTRAL
ZONES ON SUNDAY.

05

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

11
Hazardous weather outlook, May 18, 4:20 AM MST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 AM MDT MON MAY 18 2015

NMZ501>540-191130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
520 AM MDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AS AN LEVEL UPPER LOW APPROACHES NEW MEXICO FROM THE WEST TODAY...STRONG
TO PERHAPS SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND
OVERNIGHT IN PORTIONS OF EAST-CENTRAL AND SOUTHEAST NEW MEXICO.
LARGE HAIL AND STRONG TO VERY STRONG OUTFLOW WIND GUSTS ARE THE
MAIN THREAT. HEAVY RAINFALL ALONG WITH LOCALIZED FLOODING IS ALSO
POSSIBLE FROM LATE THIS AFTERNOON THROUGH TONIGHT...PRIMARILY EAST
OF THE CENTRAL MOUNTAIN CHAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE ACTIVE WEATHER PATTERN CONTINUES LATER IN THE WEEK. ANOTHER
PACIFIC STORM SYSTEM WILL DRAW UP GULF MOISTURE TO CREATE THE
POTENTIAL FOR STRONG TO SEVERE STORMS THURSDAY AFTERNOON AND
THURSDAY NIGHT...MAINLY EAST OF THE CENTRAL MOUNTAIN CHAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL OR SEVERE WEATHER
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

33

The radar

The Albuquerque radar (KABX), 85 km away, was scanning. The volume nearest the first event began at 21:57 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind, 4 hail. Local standard time, as filed.

Thunderstorm Wind, Santa Fe

When
May 18, 2:45 PM MST to 2:53 PM MST
Where
Santa Fe County, (Saf)santa Fe Muni Airport
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
35.620, -106.080

Measured at the Santa Fe airport.

Thunderstorm Wind, San Juan

When
May 18, 5:00 PM MST to 5:10 PM MST
Where
San Juan County, Farmington
Measured
48 kt (55 mph) estimated gust
Crop damage
$1,000
Reported by
Emergency Manager
Coordinates
36.750, -108.190

A total of 4 aspen trees blown over by an estimated 55 mph virga bomb north of Farmington. One tree was 16 feet tall and another was 20 feet tall.

Hail, Roosevelt

When
May 18, 6:15 PM MST to 6:20 PM MST
Where
Roosevelt County, 9.8 mi E of Milnesand
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
33.630, -103.170

Heavy rain mixed with pea to nickel size hail.

Hail, Roosevelt

When
May 18, 6:38 PM MST to 6:42 PM MST
Where
Roosevelt County, 2.82 mi NNE of Causey
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
33.920, -103.110

Thunderstorm Wind, Bernalillo

When
May 18, 7:20 PM MST to 7:25 PM MST
Where
Bernalillo County, (Abq)albuquerque Intl Airport
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
35.040, -106.620

A 59 mph thunderstorm wind gust was measured at the Albuquerque International Sunport.

Hail, Sandoval

When
May 18, 10:00 PM MST to 10:15 PM MST
Where
Sandoval County, 12.18 mi ESE of Cuba
Measured
0.88 in hail
Reported by
COOP Observer
Coordinates
35.950, -106.750

Nickel size hail accumulated around 1 inch deep at Wolf Canyon.

Thunderstorm Wind, Lincoln

When
May 18, 11:03 PM MST to 11:07 PM MST
Where
Lincoln County, 26.16 mi NW of Oscuro
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
33.749, -106.370

A mesonet site on top of North Oscura Peak measured a thunderstorm wind gust of 60 mph.

Thunderstorm Wind, Rio Arriba

When
May 18, 11:50 PM MST to 11:55 PM MST
Where
Rio Arriba County, 21.11 mi E of Servilleta Plaza
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
36.481, -105.606

A personal weather net site measured a gust of 62 mph.

Thunderstorm Wind, Taos

When
May 18, 11:55 PM MST to 11:58 PM MST
Where
Taos County, 21.13 mi E of Servilleta Plaza
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
36.440, -105.600

Trained spotter estimated wind gusts of 60 mph that were aided by nearby convection.

Thunderstorm Wind, Lincoln

When
May 19, 12:00 AM MST to 12:10 AM MST
Where
Lincoln County, 14.23 mi NW of Carrizozo Muni Arpt
Measured
50 kt (58 mph) measured gust
Reported by
RAWS
Coordinates
33.773, -106.099

The Chupadera RAWS measured a thunderstorm wind gust of 58 mph. Time estimated based on radar/lightning data.

Hail, Quay

When
May 19, 2:15 AM MST to 2:20 AM MST
Where
Quay County, 7.42 mi W of House
Measured
1 in hail
Property damage
$500
Reported by
Trained Spotter
Coordinates
34.640, -104.030

Estimated quarter size hail damaged the screen doors on the west side of the house.

Thunderstorm Wind, Union

When
May 19, 4:32 AM MST to 4:40 AM MST
Where
Union County, 4.65 mi NNE of Sedan
Measured
60 kt (69 mph) measured gust
Reported by
Mesonet
Coordinates
36.215, -103.110

A personal weather station measured a thunderstorm wind gust of 69 mph.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2015Every state in 2015This day in weather historyWarnings in New Mexico, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 566788, 566681, 566676, 566678, 566768, 566679, 566806, 566790, 566799, 566808, 566757, 566801.